Items where Author is "Kumar, D"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

MOHANTY, R.K., EVANS, D.J. and KUMAR, D., 2003. High accuracy difference formulae for a fourth order quasi-linear parabolic initial boundary value problem of first kind. International Journal of Computer Mathematics, 80 (3), pp. 381-398. ISSN 0020-7160

MOHANTY, R.K., JAIN, M.K. and KUMAR, D., 2001. Single cell discretization of O(kh(2)+h(4)) for the estimates of partial derivative u/partial derivative n for two-space dimensional quasi-linear parabolic equation. Numerical Methods for Partial Differential Equations, 17 (3), pp. 250-261. ISSN 0749-159X

This list was generated on Thu Sep 21 13:20:59 2023 UTC.